RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Brednikhin, Sergei Alekseevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:102
Abstract pages:464
Full texts:142
References:65
E-mail:

http://www.mathnet.ru/eng/person62236
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. S. A. Brednikhin, B. A. Kargin, “Modelling of Radiative Heat Transfer in Circumstellar Media by Monte-Carlo Method”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 11:2 (2011),  15–20  mathnet
2010
2. S. A. Brednikhin, I. N. Medvedev, G. A. Mikhaĭlov, “Estimation of the criticality parameters of branching processes by the Monte Carlo method”, Zh. Vychisl. Mat. Mat. Fiz., 50:2 (2010),  362–374  mathnet  mathscinet; Comput. Math. Math. Phys., 50:2 (2010), 345–356  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019